# SDR SWAA054058

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 57,406 hours, 49,637 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451
- Part serial: MA7981
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LEFT WING NR 2 SPOILER DELAMINATED.  REMOVED AND REPLACED NR 2 SPOILER PER MM.
